A stable class of spacetimes with naked singularities
Banach Center Publications, Tome 41 (1997) no. 1, pp. 169-178
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We present a stable class of spacetimes which satisfy the conditions of the singularity theorem of Hawking Penrose (1970), and which contain naked singularities. This offers counterexamples to a geometric version of the strong cosmic censorship hypothesis.
@article{10_4064__41_1_169_178,
author = {Marcus Kriele},
title = {A stable class of spacetimes with naked singularities},
journal = {Banach Center Publications},
pages = {169--178},
year = {1997},
volume = {41},
number = {1},
doi = {10.4064/-41-1-169-178},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-41-1-169-178/}
}
Marcus Kriele. A stable class of spacetimes with naked singularities. Banach Center Publications, Tome 41 (1997) no. 1, pp. 169-178. doi: 10.4064/-41-1-169-178
Cité par Sources :